advertisement
Question
Posted by: Dee | 2007/05/28

Periods stop after sex. Pls HELP!!!

Hi

I had my first shot of the injection (contraceptive) in Feb and never went back because I had complications. My husband and i had sex on my first day of my periods and they stopped on that same day. They haven't came back since and it's already a week after that.

Is it possible that I night be preggy or could there be something wrong with me that I don't know of?

Please help as I'm worried about my health.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection often stops periods, even after one injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement